About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 268902, 5 pages
http://dx.doi.org/10.1155/2013/268902
Research Article

New Exact Solutions for a Generalized Double Sinh-Gordon Equation

International Institute for Symmetry Analysis and Mathematical Modelling, Department of Mathematical Sciences, North-West University, Mafikeng Campus, Private Bag X 2046, Mmabatho 2735, South Africa

Received 26 June 2013; Revised 15 July 2013; Accepted 15 July 2013

Academic Editor: Santanu Saha Ray

Copyright © 2013 Gabriel Magalakwe and Chaudry Masood Khalique. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Hong-Zhun Liu, “A Simplification for Exp-Function Method When the Balanced Nonlinear Term Is a Certain Product,” Abstract and Applied Analysis, 2013. View at Publisher ยท View at Google Scholar